# SDR DLM88070897

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 45,038 hours, 34,206 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C ARRIVED AT GATE E-7, NR 1 MLG TIRE SHREDDED DAMAGING NR 2 AFT BRAKE LINE, LT STRUT CLAMP, SPLASH GUARD, LT INBOAD FLAP (DENT), LT FUSELAGE (MARK), NR 1 ENG NOSE COWL (UNDERSIDE - MARK).
